# SDR ASOA201100784

- Difficulty date: April 17, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 7,227 hours, 5,017 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT WING ANTI ICE CAUTION WHILE TROUBLESHOOTING ANTI ICE DUCT WARNING.  (ENROUTE ACFT DIVERTED, DUE TO MX -- EMERGENCY DECLARED).  PERFORMED OPS TEST OF ANTI ICE CONTROLLER AND INDICATING SYS IAW AMM 30-12-00 AND LEAK TEST OF WING ANTI ICE DUCT IAW AMM 30-11-00, NO DEFECTS NOTED, OK FOR SERVICE.
